ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О факторизации f-циркулянтных матриц-функций

Камалян, А. Г. and Оганян, В. А. (1993) О факторизации f-циркулянтных матриц-функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (1). pp. 44-62. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Additional Information: On factorization of f-circulant matrix-functions.
    Uncontrolled Keywords: Kamalian A. G., Ohanian V. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:05
    Last Modified: 09 Oct 2012 15:05
    URI: http://mathematics.asj-oa.am/id/eprint/644

    Actions (login required)

    View Item